Free access
Volume 17, Number 2, April-June 2011
Page(s) 575 - 601
Published online 10 May 2010
  1. A. Anane, Simplicité et isolation de la première valeur propre du p-Laplacien avec poids. C. R. Acad. Sci. Paris Sér. I Math. 305 (1987) 752–728.
  2. G. Aronsson, M.G. Crandall and P. Juutinen, A tour of the theory of absolutely minimizing functions. Bull. Amer. Math. Soc. (N.S.) 41 (2004) 439–505. [CrossRef] [MathSciNet]
  3. H. Berestycki, L. Nirenberg and S.R.S. Varadhan, The principal eigenvalue and maximum principle for second order elliptic operators in general domain. Comm. Pure Appl. Math. 47 (1994) 47–92. [CrossRef] [MathSciNet]
  4. I. Birindelli and F. Demengel, Eigenvalue, maximum principle and regularity for fully nonlinear homogeneous operators. Comm. Pure Appl. Anal. 6 (2007) 335–366. [CrossRef] [MathSciNet]
  5. J. Busca, M.J. Esteban, A. Quaas, Nonlinear eigenvalues and bifurcation problems for Pucci's operators. Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005) 187–206. [CrossRef] [MathSciNet]
  6. M.C. Crandall, H. Ishii and P.L. Lions, User's guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. (N.S.) 27 (1992) 1–67. [CrossRef] [MathSciNet]
  7. L.C. Evans and W. Gangbo, Differential equations methods for the Monge-Kantorovich mass transfer problem, Mem. Amer. Math. Soc. 137. American Mathematical Society (1999).
  8. J. Garcia-Azorero, J.J. Manfredi, I. Peral and J.D. Rossi, Steklov eigenvalues for the ∞-Laplacian. Rend. Lincei Mat. Appl. 17 (2006) 199–210.
  9. H. Ishii and P.L. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations. J. Diff. Equ. 83 (1990) 26–78. [CrossRef] [MathSciNet]
  10. H. Ishii and Y. Yoshimura, Demi-eigenvalues for uniformly elliptic Isaacs operators. Preprint.
  11. P. Juutinen, Principal eigenvalue of a very badly degenerate operator and applications. J. Diff. Equ. 236 (2007) 532–550. [CrossRef]
  12. P. Juutinen and B. Kawohl, On the evolution governed by the infinity Laplacian. Math. Ann. 335 (2006) 819–851. [CrossRef] [MathSciNet]
  13. P. Juutinen, P. Lindqvist and J.J. Manfredi, The ∞-eigenvalue problem. Arch. Ration. Mech. Anal. 148 (1999) 89–105. [CrossRef] [MathSciNet]
  14. P. Lindqvist, On a nonlinear eigenvalue problem. Report 68, Univ. Jyväskylä, Jyväskylä (1995) 33–54.
  15. P.L. Lions, Bifurcation and optimal stochastic control. Nonlinear Anal. 7 (1983) 177–207. [CrossRef] [MathSciNet]
  16. S. Patrizi, The Neumann problem for singular fully nonlinear operators. J. Math. Pures Appl. 90 (2008) 286–311. [CrossRef] [MathSciNet]
  17. S. Patrizi, Principal eigenvalues for Isaacs operators with Neumann boundary conditions. NoDEA 16 (2009) 79–107. [CrossRef] [MathSciNet]
  18. Y. Peres, O. Schramm, S. Sheffield and D. Wilson, Tug-of-war and the infinity Laplacian. J. Amer. Math. Soc. 22 (2009) 167–210. [CrossRef] [MathSciNet]
  19. A. Quaas, Existence of positive solutions to a “semilinear” equation involving the Pucci's operators in a convex domain. Diff. Integral Equations 17 (2004) 481–494.
  20. A. Quaas and B. Sirakov, Principal eigenvalues and the Dirichlet problem for fully nonlinear operators. Adv. Math. 218 (2008) 105–135. [CrossRef] [MathSciNet]